# SDR REXA2024012200092

- Difficulty date: September 19, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BBDREF001170596
- Condition: Corroded
- Location: Bs 661-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT RAIL IS CORRODED BETWEEN FS 661+32 AND FS 693. REMOVED RBL 9 SEAT RAIL BETWEEN FS 661+32 AND FS 693 IAW CRJ900 AMM 53-00-49-000-801-A07 INSTALLED A NEW RBL 9 SEAT RAIL BETWEEN FS 661+32 AND FS 693 IAW CRJ900 AMM 53-00-49-400-801-A07, REO 670-53-00-589 REV -C DATED 2022-12-19.
